# SDR UPS 803929

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Cracked
- Location: Fs 340-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, LONGERON 36 RT SECTION CRACKED FS 240 TO 360 AND LT SIDE FS 340 TO 360.  REPLACED LONGERON SECTION PER SRM 51-1-20D.
